Alert archive / Illinois / Wind Advisories in 2019

Wind Advisory 7, NWS Lincoln, IL

March 13, 201916 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Mar 13, 2019, 9:48 AM CDT for 16 counties in Illinois. It took effect at Mar 13, 2019, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2019, 9:48 AM CDT (14:48 UTC)
In effect from
Mar 13, 2019, 12:00 PM CDT
Expired
Mar 13, 2019, 7:00 PM CDT
In force
7 hr
Issued by
NWS Lincoln, IL

Counties Cass County, IL, Christian County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 47 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

501 
WWUS73 KILX 131448
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
948 AM CDT Wed Mar 13 2019

ILZ027>031-036-037-040>042-047>052-140000-
/O.NEW.KILX.WI.Y.0007.190313T1700Z-190314T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Rushville, Havana, Lincoln, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, 
and Taylorville
948 AM CDT Wed Mar 13 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The National Weather Service in Lincoln has issued a Wind
Advisory, which is in effect until 7 PM CDT this evening. 

* TIMING...Noon to 7 p.m. today

* WINDS...South 20 to 25 mph with gusts up to 45 mph

* IMPACTS...Driving will be difficult for high profile vehicles,
  especially on east to west oriented roadways. Unsecured light-
  weight objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of 45 
mph are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Use extra caution.

&&

$$
2 follow-up statements
952 
WWUS73 KILX 132018
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
318 PM CDT Wed Mar 13 2019

ILZ027>031-036-037-040>042-047>051-140430-
/O.NEW.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/
/O.CON.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Rushville, Havana, Lincoln, Beardstown, 
Petersburg, Winchester, Jacksonville, and Springfield
318 PM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY...

The National Weather Service in Lincoln has issued a Wind
Advisory, which is in effect from 9 AM to 10 PM CDT Thursday. 

* TIMING...Until 7 p.m. today and 9 a.m. to 10 p.m. Thursday.

* WINDS...South 20 to 25 mph with gusts up to 45 mph today.
  Southwest winds 25 to 30 mph with gusts to 45 mph Thursday.

* IMPACTS...Driving will be difficult for high profile vehicles.
  Unsecured light-weight objects will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

ILZ038-043-140430-
/O.NEW.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/
McLean-De Witt-
Including the cities of Bloomington, Normal, and Clinton
318 PM CDT Wed Mar 13 2019

...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY...

The National Weather Service in Lincoln has issued a Wind
Advisory, which is in effect from 9 AM to 10 PM CDT Thursday. 

* TIMING...Thursday morning through Thursday evening.

* WINDS...Southwest 25 to 35 mph with gusts 45 to 50 mph.

* IMPACTS...Driving will be difficult for high profile vehicles. 
  Unsecured light-weight objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

ILZ052-140430-
/O.NEW.KILX.HW.A.0002.190314T1400Z-190315T0300Z/
/O.CON.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/
Christian-
Including the city of Taylorville
318 PM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

The National Weather Service in Lincoln has issued a High Wind
Watch, which is in effect from Thursday morning through Thursday
evening. 

* TIMING...Until 7 p.m. today and mid morning through late 
  evening Thursday.

* WINDS...South 20 to 25 mph with gusts up to 45 mph today.
  Southwest 30 to 35 mph with gusts 55 to 60 mph possible
  Thursday. 

* IMPACTS...Driving will be difficult for high profile vehicles,
  and possibly dangerous Thursday. Unsecured light-weight objects
  will be blown around. Damage to trees, roofs, and siding will 
  be possible Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

ILZ044>046-053>057-061>063-066>068-071>073-140430-
/O.NEW.KILX.HW.A.0002.190314T1400Z-190315T0300Z/
Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-
Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-
Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, 
Flora, Olney, and Lawrenceville
318 PM CDT Wed Mar 13 2019

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

The National Weather Service in Lincoln has issued a High Wind
Watch, which is in effect from Thursday morning through Thursday
evening. 

* TIMING...Thursday morning through Thursday evening, with the
  highest winds likely from late morning through early afternoon. 

* WINDS...Southwest 30 to 40 mph with gusts 55 to 60 mph possible.

* IMPACTS...Driving may be dangerous Thursday. Unsecured light-
  weight objects will be blown around. Damage to trees, roofs, and
  siding and isolated power outages will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
295 
WWUS73 KILX 140002
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
702 PM CDT Wed Mar 13 2019

ILZ027>031-036-037-040>042-047>051-140815-
/O.EXP.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/
/O.CON.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Rushville, Havana, Lincoln, Beardstown, 
Petersburg, Winchester, Jacksonville, and Springfield
702 PM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT
THURSDAY...
...WIND ADVISORY IN EFFECT FOR TODAY EXPIRED AT 7 PM CDT THIS 
EVENING...

* TIMING...From 9 a.m. to 10 p.m. Thursday.

* WINDS... Winds from the southwest at 25 to 35 mph with gusts of 
  45 to 50 mph Thursday. 

* IMPACTS...Driving will be difficult for high profile vehicles. 
  Unsecured light-weight objects will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

ILZ052-140815-
/O.EXP.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/
/O.CON.KILX.HW.A.0002.190314T1400Z-190315T0300Z/
Christian-
Including the city of Taylorville
702 PM CDT Wed Mar 13 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...
...WIND ADVISORY IN EFFECT FOR TODAY EXPIRED AT 7 PM CDT THIS 
EVENING...

* TIMING...Mid morning through late evening Thursday.
  

* WINDS...Wind from the southwest 30 to 40 mph with gusts 55 to 
  60 mph possible Thursday. 

* IMPACTS...Driving will be difficult for high profile vehicles, 
  and possibly dangerous Thursday. Unsecured light-weight 
  objects will be blown around. Damage to trees, roofs, and 
  siding will be possible Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous 
high wind event. Sustained winds of at least 40 mph, or gusts of 
58 mph or stronger may occur. Continue to monitor the latest 
forecasts.

&&

$$

ILZ038-043-140815-
/O.CON.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/
McLean-De Witt-
Including the cities of Bloomington, Normal, and Clinton
702 PM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT
THURSDAY...

* TIMING...Thursday morning through Thursday evening.

* WINDS...Wind from the southwest 25 to 35 mph with gusts 45 to 
  50 mph.

* IMPACTS...Driving will be difficult for high profile vehicles. 
  Unsecured light-weight objects will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or wind gusts of
45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

ILZ044>046-053>057-061>063-066>068-071>073-140815-
/O.CON.KILX.HW.A.0002.190314T1400Z-190315T0300Z/
Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-
Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-
Lawrence-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, 
Flora, Olney, and Lawrenceville
702 PM CDT Wed Mar 13 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

* TIMING...Thursday morning through Thursday evening, with the 
  highest winds likely from late morning through early 
  afternoon. 

* WINDS...Wind from the southwest 30 to 40 mph with gusts 55 to 
  60 mph possible.

* IMPACTS...Driving may be dangerous Thursday. Unsecured light- 
  weight objects will be blown around. Damage to trees, roofs, 
  and siding and isolated power outages will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

Miller

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 13, 6:38 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Mar 13, 6:38 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
638 AM CDT Wed Mar 13 2019

.SHORT TERM...(Today and tonight)
ISSUED AT 337 AM CDT Wed Mar 13 2019
Rapidly deepening low in the High Plains this morning is the
driving force to the short term weather. Surface map this morning
has a high pressure ridge over the east coast, leaving much of the
Mississippi River Valley and the Midwest in southerly flow. The
southerly winds are keeping the warmer temperatures in the region,
and slowly increasing the moisture in the boundary layer as the
first round of precip moves across Central IL. The short term
models project a gap in the precip for a large part of mid day,
before bringing the next round this afternoon/evening with the
next front/trough rotating around the surface low moving into the
Plains. The deepening low and increasing pressure gradient will
result in a very windy day, with gusts increasing to the 35-40mph
range this afternoon. Higher winds above 850mb are less likely to
make it to the surface with the lack of deeper mixing anticipated
with the inversion/cloud cover. Also, guidance has dropped a
degree or two with the same reasoning. At this point, the guidance
is shy of wind advisory, so will go with an SPS and bump up some
of the messaging. Tonight will remain windy, with a bit of a dry
slot working into the region to give a break in the precip at
least for the west and central in the overnight hours.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 337 AM CDT Wed Mar 13 2019
Low is filling slowly as it moves into the mid Mississippi River
Valley tomorrow mid day/afternoon. With the bulk of the precip
moved into the east, and the IL/IN border, much of the day will
likely be dry, but some scattered precip cannot be ruled out. In
the east, a llvl jet associated with the low will provide some
upper support, if convection should form. The slight risk has
shifted east in the last run, leaving areas between I-57 and the
IN border in a marginal risk for day 2. The low level jet will be
more accessible with some deeper mixing anticipated, particularly
in the dry slot/partial clearing moving through Central IL later
tomorrow. A wind advisory is anticipated, with the potential for
an upgrade to warning possible. At this point, there has been some
oscillation in how much of that wind will actually translate to
the surface, and with collaboration will hold off on a watch. But
with winds to 50-55 kts at 700mb, and that low moving just to the
NW, another blustery day is expected tomorrow...with stronger
winds possible with any shower that could potentially translate
those winds down to the surface.

Beyond that system, high pressure builds into the Plains and
Midwest, keeping the forecast largely dry and just a couple
degrees below seasonal normals. A quick clipper like system drops
into northwesterly flow on Sunday, bringing the next chance of
precip in the midst of the extended.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 617 AM CDT Wed Mar 13 2019

Rain continues to move through Central Illinois this morning, with
the first round of precip associated with an approaching deep low
pressure system. Radar trends and HRRR have been consistent with a
break later this morning through the early afternoon before
redeveloping with the next boundary. Brief pd of LLWS this
morning associated with winds just off the surface out of the SSW
at 40kts or so in models as well as the VAD wind profiler. Break
in precip this morning has clouds at many diff layers in various
models, generally a pd of VFR. Winds will climb this morning, and
by midday will gust in excess of 25kts...close to 30kts at times
out of the south/southeast. Tonight, llvl jet will result in a
quick climb to southerly winds in excess of 50-55kts quickly,
ranging from 03Z to 06Z and continuing through the morning.
Although the precip and cigs will be inconsistent, the winds will
be a major and continuing concern.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...HJS
Hazardous weather outlook, Mar 13, 6:04 AM CDT, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
604 AM CDT Wed Mar 13 2019

ILZ027>031-036-037-040-041-047>050-141100-
Cass-Fulton-Knox-Marshall-Mason-Menard-Morgan-Peoria-Schuyler-
Scott-Stark-Tazewell-Woodford-
604 AM CDT Wed Mar 13 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Moderate flooding will continue along the Illinois River from
Havana to Beardstown the next several days, with minor flooding
developing around Peoria during next few days. Isolated to
scattered thunderstorms will occur this afternoon and tonight.
South to southeast winds will gust to 30 to 40 mph this afternoon.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Strong south to southwest wind gusts of 40 to 50 mph are likely
on Thursday, causing some travel difficulties.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

ILZ038-042-043-051>053-141100-
Christian-De Witt-Logan-Macon-McLean-Sangamon-
604 AM CDT Wed Mar 13 2019

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms will occur early this morning and again
this afternoon and tonight. South to southeast winds will gust
from 30 to 40 mph this afternoon.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

South to southwest wind gusts of 50 to 55 mph will develop on
Thursday and could be even higher from I-55 east. These strong
winds will cause travel difficulties and potentially some damage
to tree limbs and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

ILZ044>046-054>057-061-141100-
Champaign-Coles-Douglas-Edgar-Moultrie-Piatt-Shelby-Vermilion-
604 AM CDT Wed Mar 13 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms will occur especially late this afternoon
and tonight. South to southeast winds will gust 30 to 40 mph this
afternoon.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated thunderstorms will occur Thursday afternoon, with a
marginal risk of severe storms east of I-57. Damaging winds will
be main threat with hail and isolated tornadoes also possible
especially near the Indiana border.

Even outside the thunderstorms, south to southwest wind gusts of
50 to 60 mph are likely on Thursday, causing travel difficulties
and potentially some damage to tree limbs and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from noon to 4 pm Thursday.

ILZ062-063-066>068-071>073-141100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
604 AM CDT Wed Mar 13 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms will occur especially during tonight.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated thunderstorms will occur Thursday afternoon with a
marginal risk of severe storms. The main severe weather threat
will be damaging winds, with hail and isolated tornadoes also a
risk especially near the Indiana border.

Even outside the thunderstorms, wind gusts of 50 to 60 mph are
likely on Thursday, causing travel difficulties and potentially
some damage to tree limbs and power lines.

Minor flooding will occur on portions of the Wabash, Little Wabash
and lower Embarras rivers through the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from noon to 4 pm on Thursday.

07

In the hours before

Special weather statement, Mar 13, 4:54 AM CDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Lincoln IL
454 AM CDT Wed Mar 13 2019

ILZ031-037-038-041>057-061>063-066>068-071>073-132100-
Woodford-Tazewell-McLean-Mason-Logan-De Witt-Piatt-Champaign-
Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-
Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Eureka, Pekin, Bloomington, Normal,
Havana, Lincoln, Clinton, Monticello, Champaign, Urbana,
Danville, Beardstown, Petersburg, Winchester, Jacksonville,
Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston,
Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham,
Newton, Robinson, Flora, Olney, and Lawrenceville
454 AM CDT Wed Mar 13 2019

Strong and gusty winds are expected tomorrow across the Midwest.
Winds look to be particularly strong in the vicinity of the I-57
corridor, where gusts in excess of 45 mph are possible. Most
areas southeast of the Illinois River in central Illinois should
see gusts reaching over 40 mph. In addition, showers and thunderstorms
will be possible late Thursday morning into Thursday afternoon
in eastern Illinois that could potentially bring even higher wind
gusts. Any higher wind gusts in thunderstorms could produce
damage to trees, siding, and roofs.

If you have travel plans in central or southeast Illinois
Thursday, be sure to monitor updated forecasts. Winds this strong
will cause difficult and possibly dangerous driving conditions
especially for high profile vehicles.

HJS/37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 7:00 PM CDTRiver Flood WarningILXLawrence12 hr
Mar 12, 8:40 PM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford21 days
Mar 13, 3:18 PM CDTHigh Wind WatchILXChampaign, Christian, Clark, Clay, Coles, Crawford and 12 more13 hr
Mar 13, 3:18 PM CDTWind AdvisoryILXCass, DeWitt, Fulton, Knox, Logan, McLean and 11 more31 hr

Nearby

Wind Advisories in Illinois, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.